# SDR DALA2023031301809

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64879
- Aircraft time: 13,654 hours, 5,460 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3906 -TIRE- #1 TIRE FAILURE DURING TAKEOFF. CORRECTIVE ACTION: TIRE REPLACED ON LOG PAGE 9921565.
